Alert archive / Ohio / Flash Flood Warnings in 2019

Flash Flood Warning 74, NWS Charleston, WV

August 8, 2019Athens County, Morgan County, Washington County, Ohio; Wood County, West Virginia

NWS Charleston, WV issued this flash flood warning at Aug 8, 2019, 6:11 PM EDT for Athens County, Morgan County, Washington County, Ohio; Wood County, West Virginia. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2019, 6:11 PM EDT (22:11 UTC)
Expired
Aug 8, 2019, 9:15 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Athens County, OH, Morgan County, OH, Washington County, OH, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 115 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 6:50 PM EDTFLASH FLOODParkersburg, WVURBAN FLOODING REPORTED BY WOOD 911 IN THE 3500 BLOCK OF ELM ST. AND THE 200 BLOCK OF STAUNTON TPK.
Aug 8, 7:00 PM EDTFLASH FLOOD2 Ese Chesterhill, OHCOUNTY ROAD 80 OUTSIDE OF CHESTERHILL WASHED OUT DUE TO FLASH FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2019-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2019-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1381 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

319 
WGUS51 KRLX 082211
FFWRLX
OHC009-115-167-WVC107-090115-
/O.NEW.KRLX.FF.W.0074.190808T2211Z-190809T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
611 PM EDT Thu Aug 8 2019

The National Weather Service in Charleston West Virginia has issued a

* Flash Flood Warning for...
  Southwestern Washington County in southeastern Ohio...
  Southwestern Morgan County in southeastern Ohio...
  Northeastern Athens County in southeastern Ohio...
  Central Wood County in northwestern West Virginia...

* Until 915 PM EDT.

* At 609 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to one and a half inches of 
  rain have already fallen. Flash flooding is expected to begin 
  shortly.

* Some locations that will experience flooding include...
  Parkersburg, Belpre, Chesterhill, Vienna, Boaz, North Hills,
  Walker, Burr Oak State Park, Waverly, Fleming, Blennerhassett,
  Davisville and Bartlett.

Additional rainfall amounts of one to one and a half inches are 
possible in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3934 8137 3932 8136 3933 8135 3932 8134
      3932 8133 3930 8132 3929 8126 3927 8124
      3926 8127 3920 8130 3918 8130 3914 8139
      3946 8206 3955 8204 3964 8203

$$

12
2 follow-up statements
519 
WGUS71 KRLX 082347
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
747 PM EDT Thu Aug 8 2019

OHC009-115-167-WVC107-090115-
/O.CON.KRLX.FF.W.0074.000000T0000Z-190809T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-Morgan OH-Athens OH-Wood WV-
747 PM EDT Thu Aug 8 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
SOUTHWESTERN WASHINGTON...SOUTHWESTERN MORGAN...NORTHEASTERN ATHENS
AND CENTRAL WOOD COUNTIES...

At 742 PM EDT, Doppler radar indicated thunderstorms had produced 
heavy rain across the warned area.  Flash flooding is expected to 
begin shortly.

Some locations that will experience flooding include...
Parkersburg, Belpre, Chesterhill, Vienna, Boaz, North Hills, Walker,
Burr Oak State Park, Waverly, Fleming, Blennerhassett, Davisville and
Bartlett.

The heaviest of the rain had moved out of the area, but additional 
showers can bring up to one half inch additional rainfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Please report Severe Weather to the National Weather Service by 
calling toll free, 800 401 9535, or to your local law enforcement 
agency, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3934 8137 3932 8136 3933 8135 3932 8134
      3932 8133 3930 8132 3929 8126 3927 8124
      3926 8127 3920 8130 3918 8130 3914 8139
      3946 8206 3955 8204 3964 8203

$$

12
877 
WGUS71 KRLX 090114
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
914 PM EDT Thu Aug 8 2019

OHC009-115-167-WVC107-090122-
/O.EXP.KRLX.FF.W.0074.000000T0000Z-190809T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-Morgan OH-Athens OH-Wood WV-
914 PM EDT Thu Aug 8 2019

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN WASHINGTON...SOUTHWESTERN
MORGAN...NORTHEASTERN ATHENS AND CENTRAL WOOD COUNTIES WILL EXPIRE AT
915 PM EDT...

The heaviest of the rain was over, and flood waters were receding. 
Flooding is no longer expected to pose a threat to life and 
property. Please continue to heed any remaining road closures.

LAT...LON 3934 8137 3932 8136 3933 8135 3932 8134
      3932 8133 3930 8132 3929 8126 3927 8124
      3926 8127 3920 8130 3918 8130 3914 8139
      3946 8206 3955 8204 3964 8203

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 5:21 PM EDT, 50 minutes earlier.

Area forecast discussion, Aug 8, 5:21 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
521 PM EDT Thu Aug 8 2019

.SYNOPSIS...
Cold front passes tonight/Friday with showers and storms. High
pressure this weekend. Another front early next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 515 PM Thursday...

Convection is still ongoing to the north and some storms have
now developed to the west and appear to have potential to
encroach the area this evening. Downed trees associated with
strong gusty winds as well as quarter size hail have been
reported and there is still a threat through the evening. The
forecast is still on track, however only modified sky condition
to represent current observations and trend.

As of 150 PM Thursday...

Showers and storms already ongoing. Most of the activity is
skirting by just to the north so far, but radar shows some
development across the NE forecast area as well. We have a
rather unstable atmosphere in place, with MLCAPE pushing
1000J/kg across the north and west thanks to abundant sunshine
this morning. Low level moisture is a bit limited with
dewpoints generally in the low 60s. Shear is also limited right
now with bulk shear values generally under 25kts, but we should
see some increase across the northern third of the forecast area late
this afternoon and evening. DCAPE values also are decent,
getting close to 1000 J/kg in spots thanks to some midlevel dry
air. Taking all of this into account, showers and storms should
continue to develop and move in through the afternoon, with some
of these storms capable of damaging wind gusts. Not all that
concerned about large hail with weak mid level lapse rates and a
decent freezing level, but some nickle to quarter size hail
could be possible in the taller cells.

All of this is happening ahead of a cold front which will sink
into the forecast area tonight, briefly stalling out somewhere
across the central or southern counties through the pre-dawn
hours. Any of the stronger thunderstorm activity should weaken
through the late evening and overnight hours with decreasing
instability, but did keep POPs in along the front through the
night.

As mixing gets going, and an upper level shortwave trough slides
through on Friday, the front should continue southward Friday
into Friday night. Have scattered to likely POPs across the
south Friday afternoon.

Temperature wise, stuck close to a consensus blend.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 215 PM Thursday...

Big bubble no trouble... as high pressure builds in across the
area. This high will provide drier and less humid weather for
most areas Saturday and Sunday night. Kept close to guidance
temperature blend throughout.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 215 PM Thursday...

Models are coming into agreement with the next system to affect
the area late Monday night through Wednesday night. This will
keep showers and thunderstorms in the forecast.

Weak high pressure will bring drier weather back into the
region for Thursday. Kept with model guidance blend for
temperatures throughout.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
As of 150 PM Thursday...

A cold front will slowly sink into the forecast area overnight,
stalling out across the central or southern counties into
Friday. Ahead of this front, isolated to scattered showers and
thunderstorms are expected. Brief periods of MVFR to IFR are
possible with any of this precipitation, first across the north,
and then transitioning south through the night. With clouds and
wind in place, not expecting widespread dense fog, but anywhere
that gets rain late this evening could have brief dense fog
develop. Areas of MVFR stratus and fog are possible by Friday
morning. Winds will be a bit variable around the front, but
overall flow will be out of the west to northwest.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of thunderstorms may vary this
afternoon and tonight. Patches of denser fog possible where it
rains.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       21   22   23   00   01   02   03   04   05   06   07   08
EDT 1HRLY       17   18   19   20   21   22   23   00   01   02   03   04
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    M    H    H    L    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M

AFTER 18Z FRIDAY...
Brief IFR possible in showers and thunderstorms Friday afternoon
and evening. IFR possible in fog and stratus Saturday morning,
and in valley fog Sunday and Monday mornings.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JS/MZ
NEAR TERM...MZ/JZ
SHORT TERM...JS
LONG TERM...JS
AVIATION...MZ
Hazardous weather outlook, Aug 8, 2:40 AM EDT, 15 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
240 AM EDT Thu Aug 8 2019

OHZ066-067-075-076-083>087-WVZ007>011-016>020-028>032-039-040-521-
522-525-526-090645-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-
Lawrence OH-Mason-Jackson WV-Wood-Pleasants-Tyler-Roane-Wirt-Calhoun-
Ritchie-Doddridge-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-
Barbour-Northwest Webster-Southeast Webster-Northwest Randolph-
Southeast Randolph-
240 AM EDT Thu Aug 8 2019

This Hazardous Weather Outlook is for southeast Ohio, and portions
of central West Virginia, northeast West Virginia, northern West
Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

There is a slight chance that thunderstorms this afternoon and
evening could produce damaging wind gusts and large hail. Some of the
storms could produce isolated flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-VAZ003-004-WVZ005-006-013>015-024>027-033-034-515>520-
523-524-090645-
Greenup-Carter-Boyd-Lawrence KY-Dickenson-Buchanan-Wayne-Cabell-
Lincoln-Putnam-Kanawha-Mingo-Logan-Boone-Clay-McDowell-Wyoming-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Pocahontas-Southeast Pocahontas-
240 AM EDT Thu Aug 8 2019

This Hazardous Weather Outlook is for northeast Kentucky, southwest
Virginia, and portions of central West Virginia, northeast West
Virginia, southeast West Virginia, southern West Virginia and
western West Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Aug 8, 5:31 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
531 PM EDT THU AUG 08 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND GST     BELPRE                  39.28N  81.59W
08/08/2019  E40 MPH          WASHINGTON         OH   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS WIND GUSTS OF MID-40MPH WITH
            DAMAGE TO A PANELED FENCE.

&&

EVENT NUMBER RLX1901873

NPB
Local storm report, Aug 8, 5:37 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
537 PM EDT THU AUG 08 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     LOWELL                  39.53N  81.51W
08/08/2019                   WASHINGTON         OH   911 CALL CENTER

            WASHINGTON CO. 911 REPORTS MULTIPLE TREES AND POWER
            LINES DOWN IN THE LOWELL AREA. TIME ESTIMATED FROM
            RADAR.

&&

EVENT NUMBER RLX1901874

AML
Special weather statement, Aug 8, 5:37 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Charleston WV
537 PM EDT Thu Aug 8 2019

OHZ066-067-075-076-082215-
Washington-Athens-Morgan-Perry-
537 PM EDT Thu Aug 8 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PERRY...
NORTHWESTERN WASHINGTON...SOUTHWESTERN MORGAN AND NORTHEASTERN ATHENS
COUNTIES...

At 537 PM EDT, a strong thunderstorm was located 7 miles north of
Glouster, moving southeast at 40 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
Beverly, Chesterhill, Corning, Stockport, Hemlock, Amesville,
Rendville, Burr Oak State Park and Bartlett.

LAT...LON 3962 8219 3969 8202 3951 8149 3925 8178
TIME...MOT...LOC 2137Z 306DEG 33KT 3962 8205

26
Special weather statement, Aug 8, 5:40 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Charleston WV
540 PM EDT Thu Aug 8 2019

OHZ066-067-082230-
Morgan-Perry-
540 PM EDT Thu Aug 8 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PERRY AND
NORTHWESTERN MORGAN COUNTIES...

At 540 PM EDT, a strong thunderstorm was located near Perry State
Forest, moving east at 45 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
McConnelsville, Crooksville, Malta, Bristol and Eagleport.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3982 8208 3977 8208 3975 8169 3957 8182
      3978 8222 3982 8216
TIME...MOT...LOC 2140Z 292DEG 38KT 3977 8214

26
Special weather statement, Aug 8, 5:46 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Charleston WV
546 PM EDT Thu Aug 8 2019

OHZ076-WVZ009-017-019-082230-
Washington-Ritchie-Wirt-Wood-
546 PM EDT Thu Aug 8 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL WASHINGTON...
SOUTHWESTERN RITCHIE...CENTRAL WIRT AND CENTRAL WOOD COUNTIES...

At 546 PM EDT, a strong thunderstorm was located over Parkersburg,
moving southeast at 30 mph.

Wind gusts of 50 to 55 mph and penny size hail are possible with this
storm.

Locations impacted include...
Parkersburg, Belpre, Elizabeth, Vienna, Mineralwells, Boaz, Lubeck,
North Hills, Cairo, Cherry, Walker, Nutter Farm, Petroleum, Freeport,
Blennerhassett, Davisville and Greencastle.

This includes the following highways...
 Interstate 77 in West Virginia between mile markers 169 and 183.
 Route 50 in West Virginia between mile markers 2 and 28.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3926 8164 3940 8156 3920 8110 3898 8131
TIME...MOT...LOC 2146Z 305DEG 29KT 3928 8155

22
Local storm report, Aug 8, 5:55 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
555 PM EDT THU AUG 08 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     2 NNW FIVE FORKS        39.20N  81.00W
08/08/2019                   RITCHIE            WV   911 CALL CENTER

            MULTIPLE TREES REPORTED DOWN NEAR PULLMAN RD. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER RLX1901875

NPB

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 2:19 PM EDTSpecial Weather StatementRLXMorgan41 min
Aug 8, 3:04 PM EDTSpecial Weather StatementRLXWashington26 min
Aug 8, 3:25 PM EDTSpecial Weather StatementRLXPerry35 min
Aug 8, 3:48 PM EDTSevere Thunderstorm WarningRLXMorgan, Perry27 min
Aug 8, 3:54 PM EDTSevere Thunderstorm WarningRLXWashington36 min
Aug 8, 4:06 PM EDTSevere Thunderstorm WarningRLXMorgan, Washington39 min
Aug 8, 4:16 PM EDTSpecial Weather StatementRLXMorgan44 min
Aug 8, 4:33 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry42 min
Aug 8, 4:36 PM EDTSevere Thunderstorm WarningRLXMorgan, Perry39 min
Aug 8, 4:45 PM EDTSpecial Weather StatementRLXWashington45 min
Aug 8, 5:05 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Washington40 min
Aug 8, 5:15 PM EDTFlash Flood WarningRLXWashington5 hr
Aug 8, 5:25 PM EDTFlash Flood WarningRLXPerry3 hr
Aug 8, 5:37 PM EDTSpecial Weather StatementRLXMorgan38 min
Aug 8, 5:40 PM EDTSpecial Weather StatementRLXMorgan50 min
Aug 8, 6:05 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Washington40 min
Aug 8, 6:42 PM EDTSevere Thunderstorm WarningRLXAthens, Washington48 min
Aug 8, 7:07 PM EDTSevere Thunderstorm WarningRLXAthens, Meigs, Washington38 min
Aug 8, 7:43 PM EDTSevere Thunderstorm WarningRLXAthens, Meigs, Washington47 min
Aug 8, 7:56 PM EDTSpecial Weather StatementRLXVinton34 min
Aug 8, 2:55 PM EDTSpecial Weather StatementRLXTaylor35 min
Aug 8, 3:17 PM EDTSpecial Weather StatementRLXTaylor28 min
Aug 8, 3:33 PM EDTSpecial Weather StatementRLXPleasants42 min
Aug 8, 4:29 PM EDTSevere Thunderstorm WarningRLXDoddridge, Pleasants, Ritchie, Tyler46 min
Aug 8, 5:22 PM EDTSevere Thunderstorm WarningRLXDoddridge, Gilmer, Pleasants, Ritchie38 min
Aug 8, 5:46 PM EDTSpecial Weather StatementRLXWood44 min
Aug 8, 5:54 PM EDTFlash Flood WarningRLXRitchie5 hr
Aug 8, 6:21 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Gilmer, Lewis, Ritchie39 min
Aug 8, 7:00 PM EDTSpecial Weather StatementRLXBraxton45 min
Aug 8, 7:24 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Roane, Wirt51 min

Nearby

Flash Flood Warnings in Ohio, 2019Flash Flood Warnings in West Virginia, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.